# SDR DALA2018061854051

- Difficulty date: June 14, 2018
- Submitted: June 18, 2018
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 47,138 hours, 19,627 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICEABLE ODOR ENTERING THE COCKPIT.  MORE ON GROUND THAN CRUISE, STRONG AGAIN DURING DECENT, LANDING & TAXI. SOMEWHAT MUSTY, MILDEW,OILY ODOR. IRRITATING TO BREATH. MOST NOTICEABLE IN COCKPIT, LESS IN CABIN.
